# SDR 9613336614

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL AND FLAMES OUT THE TAILPIPE.  BOTH EGT AND EPR PEGGED FOR 5 SECONDS.  THE NR 1 ENGINE WAS SHUT DOWN AND THE FLIGHT DIVERTED TO ANC WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND METAL IN THE NR 1 ENGINE TAILPIPE.  AIRCRAFT HAS BEEN SCHEDULED FOR NR 1 ENGINE CHANGE.
